# SDR CALA2025040703579

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 49,820 hours, 17,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PACK DRAGGING ON FLOOR ADJUSTED GIRT BAR APRON MATERIAL TO PROPER DIMENSION REF AMM 25-66-01. DOOR NOW OPENS AND CLOSES PROPERLY.
